On the Spectral Radius of Connected Graphs

Richard A. Brualdi; Ernie S. Solheid

Publications de l'Institut Mathématique (1986)

  • Volume: 39(53), Issue: 59, page 45-54
  • ISSN: 0350-1302

How to cite


Richard A. Brualdi, and Ernie S. Solheid. "On the Spectral Radius of Connected Graphs." Publications de l'Institut Mathématique 39(53).59 (1986): 45-54. <http://eudml.org/doc/257732>.

author = {Richard A. Brualdi, Ernie S. Solheid},
journal = {Publications de l'Institut Mathématique},
keywords = {sepctral radius},
language = {eng},
number = {59},
pages = {45-54},
publisher = {Matematički institut SANU},
title = {On the Spectral Radius of Connected Graphs},
url = {http://eudml.org/doc/257732},
volume = {39(53)},
year = {1986},

AU - Richard A. Brualdi
AU - Ernie S. Solheid
TI - On the Spectral Radius of Connected Graphs
JO - Publications de l'Institut Mathématique
PY - 1986
PB - Matematički institut SANU
VL - 39(53)
IS - 59
SP - 45
EP - 54
LA - eng
KW - sepctral radius
UR - http://eudml.org/doc/257732
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.